Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Cyclic inequalities

Author: Shigeru Yamagami
Journal: Proc. Amer. Math. Soc. 118 (1993), 521-527
MSC: Primary 46L99; Secondary 47A99
MathSciNet review: 1128732
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a class of cyclic inequalities including the ones that are related with the positivity of Choi's maps in matrix algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L99, 47A99

Retrieve articles in all journals with MSC: 46L99, 47A99

Additional Information

PII: S 0002-9939(1993)1128732-7
Keywords: Cyclic inequality, positive map
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia